# SDR HALA2019062000321

- Difficulty date: June 20, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 24,904 hours, 3,855 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 55-58
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 55 AND 58 AT -Y2462 IS CORRODED AT LOCATIONS: FR56,FR57+9" AND FR58. // CORROSION AT LOCATIONS FR56,FR57+9" AND FR58 LOCATED ON INNER VERTICAL SURFACE AREA. UNABLE TO SUFFICIENTLY REMOVE CORROSION AND ESTABLISH REMAINING THICKNESS I.A.W. A330 SRM 51-74-00 PARA 6.B (6) REV 100 DUE TO INACCESSIBILITY. DAMAGE       
REASSESSED I.A.W. A330 SRM 51-74-00 PARA 6.B (7) FOUND TO BE OUT OF LIMITS I.A.W. A330 SRM 53-31-15 REV 100. RII CARRIED IAW HAL GMM VOL1 CHAPTER 5 REV 49 - CORROSION CONFIRMED LEVEL 2 . COMPONENT REPAIR /REPLACEMENT REQUIRED. SEAT TRACK REPLACED IAW A330 SRM 51-72-11 PARA 2.A (4) REV 100 AND AIRBUS DWG F53476200006 ISSUE S.                                                        TASK COMPLETED
